Went to the doctor's today, being as I fainted and smashed my head on some stone steps (lethal b**tard things), not to mention that a couple days ago I smashed my knee on some other stone steps which are also lethal b**tard things. Was told that all the problems I've been having - sleepiness in the day, non-sleepiness in the night, a loss of appetite, violent behaviour (punched the new principal in the face the other day, ha ha - I mean, erm, I am so sorry and I'll never forgive myself for hitting that bitch - erm, nice lovely person even) and falls - are all listed side effects of a medication I'm taking. It isn't stopping my fits either. I wish that Dr. Buggery (bloke with silly name who is my neuropsychiatrist) didn't trust it so much, then I'd be off it and on some other crappy medication instead.
Oh yeh, and I was also told that I have infectious impetigo by my mouth, which means I can't snog anyone. Isn't much of a problem right now, but what if I suddenly get a boyfriend? Or a g**lfriend (Sarah seems to have a mad crush on me now, I'm kinda glad she's going out with Sam)? That'd be buggerations.
Gotta go now, Mr. Alun fat-werewolf-thing wants this computer.
- b.k. x